# SDR CA040910005

- Difficulty date: September 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727-25C
- Aircraft time: 67,857 hours
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 64,195 hours, 48,172 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF POWER WAS SET A LOUD BANG AND VIBRATION WAS EXPERIENCED FROM THE NR 1 ENGINE. TAKEOFF REJECTED. ENGINE SECURED AND AIRCRAFT RETURNED TO RAMP. VISUALINSPECTION UP TAILPIPE REVEALED ENGINE HAD FAILED INTERNALLY. TURBINE BLADES MISSING.
